# SDR DALA2016080905950

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 41,712 hours, 34,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD STRIP CORRODED.  REPLACED IAW SRM 51-30-00.
